Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 68, Number 3 (2016), 1271-1296.
On divergence of expectations of the Feynman–Kac type with singular potentials
Motivated by the work of Baras–Goldstein (1984), we discuss when expectations of the Feynman–Kac type with singular potentials are divergent. Underlying processes are Brownian motion and $\alpha$-stable process. In connection with the work of Ishige–Ishiwata (2012) concerned with the heat equation in the half-space with a singular potential on the boundary, we also discuss the same problem in the half-space for the case of Brownian motion.
J. Math. Soc. Japan Volume 68, Number 3 (2016), 1271-1296.
First available in Project Euclid: 19 July 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
HARIYA, Yuu; HASEGAWA, Kaname. On divergence of expectations of the Feynman–Kac type with singular potentials. J. Math. Soc. Japan 68 (2016), no. 3, 1271--1296. doi:10.2969/jmsj/06831271. https://projecteuclid.org/euclid.jmsj/1468956168.